# SDR HNAA2016070500208

- Difficulty date: July 1, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 39,555 hours, 35,518 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

IN FLIGHT, HYD 1 LOW QTY MESSAGE APPEARED ON EICAS. CREW FOLLOWED QRH PROCEDURE 10-7.  CREW NOTICED QTY DROPPING AND SUSPECTED NR 1 HYD SYSTEM FAILURE.  CREW THEN FOLLOWED QRH 10-5 QTY INDICATION JUST ABOVE AMBER, GREEN IN FLT DECK WITH ENGINES SHUTDOWN.  NR 1 HYD SYS SERVICED, SEQ 2.  QTY DID NOT CHANGE WHEN ARRIVED.  JACKED ACFT, DID RETRACTION & EXTENSION TEST IN REF TO MM 32-30-00.  OPS CHECK GOOD AT THIS TIME.  LOWERED ACFT.  SERVICED NR 2 HYD QTY IN REF TO MM 12-13-01.  OK FOR SERVICE.
